# SDR SIMA200609418

- Difficulty date: April 2, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564095001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN AC SKIN AFT OF FRAME 64 AND BETWEEN STRINGERS 20L AND 21L.  REPAIRED DENT BY CUTTING OUT DAMAGE AND INSTALLING AN EXTERNAL DOUBLER IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
